Found: 5 resources


Narrow your search

Resource type

article (5)


Language

English (4)

Arabic and English (1)


Year
From To Submit

2020 (1)

2019 (1)

2018 (1)

2017 (1)

2012 (1)

Listing 1 - 5 of 5
Sort by

Application of Modified Adomian Decomposition Method to (2+1)-dimensional Non-linear Wu-Zhang system

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 1, Pages 40-53 Math

Solve the Advection, KdV and K(2,2) Equations by using Modified Adomian Decomposition Method.

Journal of Education for Pure Science, 2012, Volume 2, Issue 1, Pages 130-152

Listing 1 - 5 of 5
Sort by